# SDR DL757952020

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AND101362409
- Condition: Corroded
- Location: Fs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR BEAM BS 324 UPPER CHORD CORRODED NUMEROUS AREAS ON A 4 FOOT SECTION.  SPLICED IN NEW SECTION FLOOR BEAM.
